О свойстве обобщенной гомотопии.

Ле Ань Нгуен

Sibirskij matematiceskij zurnal (1990)

  • Volume: 31, Issue: 1, page 200-203
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Нгуен, Ле Ань. "О свойстве обобщенной гомотопии.." Sibirskij matematiceskij zurnal 31.1 (1990): 200-203. <http://eudml.org/doc/63240>.

author = {Нгуен, Ле Ань},
journal = {Sibirskij matematiceskij zurnal},
keywords = {T-homotopy; CW-complex; loop space},
language = {rus},
number = {1},
pages = {200-203},
publisher = {Izd. AN SSSR},
title = {О свойстве обобщенной гомотопии.},
url = {http://eudml.org/doc/63240},
volume = {31},
year = {1990},

AU - Нгуен, Ле Ань
TI - О свойстве обобщенной гомотопии.
JO - Sibirskij matematiceskij zurnal
PY - 1990
VL - 31
IS - 1
SP - 200
EP - 203
LA - rus
KW - T-homotopy; CW-complex; loop space
UR - http://eudml.org/doc/63240
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.